# SDR CA000215029

- Difficulty date: January 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350*
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33651190
- Condition: Wrong Part
- Location: T/R Spider
- Component: Modification Kit, Aerosp, 350A08075600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R SPIDER MODIFICATION KITS P/N 350A08-0756-0071 SUSPECT UNNAPROVED BEARINGS RECEIVED.  ISSUE SENT TO M&M FOR FOLLOW-UP.
